# SDR IXXA202110011601

- Difficulty date: November 8, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SSTA 1654 HAS CRACK IN THE SKIN BETWEEN STR 4L-5L
